# SDR ABXA020338

- Difficulty date: November 12, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 995 WAS CORRODED ON THE TOP FLANGE AT LEFT BUTT LINE 46.  REPAIRED FLOOR BEAM IAW DC-9 SRM.
